# SDR AALA201708019045

- Difficulty date: July 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 6,692 hours, 2,523 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR PRESSURE BELOW LIMITS. SERVICED THE R4 DOOR BOTTLE IAW 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
